RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2018, Volume 11, Issue 2, Pages 127–136 (Mi jsfu653)  

Generalized Bernoulli numbers and polynomials in the context of the Clifford analysis

Sreelatha Chandragiriab, Olga A. Shishkinaa

a Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia
b Institute of Science, Technology and Advanced Studies, Vels University, Pallavaram, Chennai, 600117, India

Abstract: In this paper, we consider the generalization of the Bernoulli numbers and polynomials for the case of the hypercomplex variables. Multidimensional analogs of the main properties of classic polynomials are proved.

Keywords: hypercomplex Bernoulli polynomials, generating functions, Clifford analysis.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.Y26.31.0006
NSh-9149.2016.1
Russian Foundation for Basic Research 18-31-00232
PhD SibFU grant for support of scientific research 14
This work of first author was financed by the PhD SibFU grant for support of scientific research no. 14. This work of second author is supported by the Russian Federation Government grant to conduct research under the guidance of leading scientists at Siberian Federal University (contract 14.Y26.31.0006) and was financed by the grant of the President of the Russian Federation for state support of leading scientific schools NSh-9149.2016.1. The reported study was funded by RFBR according to the research project no. 18-31-00232.


DOI: https://doi.org/10.17516/1997-1397-2018-11-2-127-136

Full text: PDF file (122 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.55+517.962.26
Received: 31.05.2017
Received in revised form: 10.08.2017
Accepted: 20.11.2017
Language:

Citation: Sreelatha Chandragiri, Olga A. Shishkina, “Generalized Bernoulli numbers and polynomials in the context of the Clifford analysis”, J. Sib. Fed. Univ. Math. Phys., 11:2 (2018), 127–136

Citation in format AMSBIB
\Bibitem{ChaShi18}
\by Sreelatha~Chandragiri, Olga~A.~Shishkina
\paper Generalized Bernoulli numbers and polynomials in the context of the Clifford analysis
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2018
\vol 11
\issue 2
\pages 127--136
\mathnet{http://mi.mathnet.ru/jsfu653}
\crossref{https://doi.org/10.17516/1997-1397-2018-11-2-127-136}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000434678300001}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu653
  • http://mi.mathnet.ru/eng/jsfu/v11/i2/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:108
    Full text:49
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020